Cross Reference Up

Gauvrit, N and Delahaye, J-P (2008). Pourquoi la loi de Benford n’est pas mystérieuse - A new general explanation of Benford’s law. Mathematiques et sciences humaines/ Mathematics and social sciences, 182(2), 7-15. FRE

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Campanario, JM and Coslado, MA (2011). Benford's law and citations, articles and impact factors of scientific journals. Scientometrics, August 2011, Volume 88, Issue 2, pp 421-432. View Complete Reference No online information available Works that this work references Works that reference this work
Egghe, L (2011). Benford’s law is a simple consequence of Zipf’s law. ISSI Newsletter, 7(3), 55–56. View Complete Reference Online information Works that this work references Works that reference this work
Gauvrit, N and Delahaye, J-P (2009). Loi de Benford générale (General Benford Law). Mathématiques et sciences humaines/ Mathematics and Social Sciences 186, 5–15. FRE View Complete Reference Online information Works that this work references Works that reference this work
Genest, V and Genest, C (2011). La loi de Newcomb-Benford ou la loi du premier chiffre significatif. Bulletin Association Mathématique du Québec, Vol. LI, no 2, pp. 22-39. FRE View Complete Reference Online information Works that this work references No Bibliography works reference this work
Giuliano, R (2010). Weak convergence of sequences from fractional parts of random variables and applications. Theory of Probability and Mathematical Statistics, 83, pp. 49-58. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Mir, TA and Ausloos, M (2017). Benford's law: a 'sleeping beauty' sleeping in the dirty pages of logarithmic tables. Journal of the Association for Information Science and Technology. DOI:10.1002/asi.23845. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Mir, TA, Ausloos, M and Cerqueti, R (2014). Benford’s law predicted digit distribution of aggregated income taxes: the surprising conformity of Italian cities and regions. Eur. Phys. J. B (2014) 87: 261. ISSN/ISBN:1434-6028. DOI:10.1140/epjb/e2014-50525-2. View Complete Reference Online information Works that this work references Works that reference this work
Valadier, M (2012). The Benford phenomenon for random variables. Discussion of Feller's way. Math arXiv:1203.2518; posted 19 Apr 2012. View Complete Reference Online information Works that this work references No Bibliography works reference this work